# SDR DL76G061036

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 26,412 hours, 3,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 36041
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 4 5 AND 6 INSEAT EMERGENCY LIGHT INOP FAIL TEST REPLACED PWR SUPPLY.
